×

Found 2,285 Documents (Results 1–100)

Existence and relaxation of solutions for a differential inclusion with maximal monotone operators and perturbations. (English. Russian original) Zbl 07820597

Dokl. Math. 108, No. 3, 477-480 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 65-68 (2023).
MSC:  34G25 47H05
PDFBibTeX XMLCite
Full Text: DOI

Dual variational approach to nonlinear diffusion equations. (English) Zbl 1518.35003

Progress in Nonlinear Differential Equations and Their Applications 102. Subseries in Control. Cham: Birkhäuser (ISBN 978-3-031-24582-4/hbk; 978-3-031-24585-5/pbk; 978-3-031-24583-1/ebook). xviii, 212 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear semigroups and differential equations in Banach spaces. (Semigrupos não lineares e equações diferenciais em espaços de Banach.) (Portuguese) Zbl 07727363

Textos de Matemática. Rio de Janeiro: Universidade Federal do Rio de Janeiro, Instituto de Matemática (ISBN 978-65-86502-07-7/ebook). x, 304 p., open access (2022).
PDFBibTeX XMLCite
Full Text: Link

On periodic solutions of quasilinear parabolic equations with boundary conditions of Bitsadze-Samarskii type. (English. Russian original) Zbl 1497.35306

Dokl. Math. 105, No. 2, 123-126 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 83-86 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software